# SDR SWAA2024010325977

- Difficulty date: November 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT 1016 WEB FLOOR STRUCTURE HAS CORROSION AT BS 1016+13; LBL 5; WL 208<[01] AFT PASSENGER COMPARTMENT 1016 WEB FLOOR STRUCTURE HAS CORROSION AT BS 1016+13; LBL 5; WL 208 WAS REPAIRED IAW EA 23-153-03550;[02] VERIFIED CORRECTIVE ACTION ENTRY 1 AND MEASUREMENT TABLE COMPLETE.
